[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 4 (Vol. 6, No. 4 2021) ::
Mathematical Researches 2021, 6(4): 0-0 Back to browse issues page
یک مسألۀ مقدار ویژۀ معکوس جدید برای ماتریس‌های ژاکوبی و سیستم جرم-فنر متناظر
Hanif Mirzaei Dr.
Sahand University of Technology , h_mirzaei@sut.ac.ir
Abstract:   (376 Views)
This article has no abstract.
Keywords: Inverse eigenvalue problem, Jacobi matrix, Spectral data, Mass- Spring system.
     
Type of Study: Original Manuscript | Subject: alg
Received: 2018/10/2 | Accepted: 2019/06/12 | Published: 2021/01/29 | ePublished: 2021/01/29
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mirzaei H. یک مسألۀ مقدار ویژۀ معکوس جدید برای ماتریس‌های ژاکوبی و سیستم جرم-فنر متناظر. Mathematical Researches. 2021; 6 (4)
URL: http://mmr.khu.ac.ir/article-1-2849-en.html


Volume 6, Issue 4 (Vol. 6, No. 4 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 31 queries by YEKTAWEB 4207